# SDR DL72W990276

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 548
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 548, STRG 4R SKIN LAP SPLICE, CRACK REPAIR.  EXTERNAL LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SHOWED A CRACK INDICATION AT FS 548.  INTERNAL HFEC INSPECTION OF THE ENTIRE PANEL LENGTH CONFIRMED ONLY ONE CRACK AT FS 548  ALONG THE LOWER FASTENER ROW OF THE LAP.  THE CRACK WAS TRIMMED OUT OF THE LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5.  THE REPAIR WAS DOCUMENTED PER ER/A 366677-14.
